MathSciNet Relay Station
MathSciNet bibliographic data
MR2198478 76B15 (35K70)
Korpusov, M. O.; Sveshnikov, A. G. Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 43 (2003), no. 12, 1835--1869; translation in Comput. Math. Math. Phys. 43 (2003), no. 12, 1765–1797
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement